Elliptic curves with trivial conductor over quadratic fields

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

This paper concerns elliptic curves defined over quadratic fields and having good reduction at all primes. All those real fields admitting such curves having a 2-division point defined over the field and a global minimal model are characterized. The number of isomorphism classes, over the ground field, of these curves is also determined. If the number of divisor classes of the field is odd, all the mentioned curves without a global minimal model are classified and counted as well. It is shown that there are only eight elliptic curves defined over a quadratic field having good reduction everywhere and four 2-division points defined over the field. © 1990 by Pacific Journal of Mathematics.
Original languageEnglish
Pages (from-to)237-258
JournalPacific Journal of Mathematics
Volume144
Issue number2
DOIs
Publication statusPublished - 1 Jan 1990

Fingerprint Dive into the research topics of 'Elliptic curves with trivial conductor over quadratic fields'. Together they form a unique fingerprint.

Cite this